MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained erroneously depressed microalbumin_2 (alb_2) result on a patient sample on an atellica ch 930 analyzer.The erroneous result was reported to the physician(s).The sample was repeated on an alternate atellica ch 930 analyzer.The repeat result recovered lower than the initial result, considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed alb_2 result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed microalbumin_2 (alb_2) result on a patient sample on an atellica ch 930 analyzer.Quality control (qc) recovered acceptably before the event and when qc ran after the event, the analyzer presented an error in the analyzer subsystem, canceling a large part of the tests.After this signal, the qc recovered outside the acceptable range.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the analyzer and found that the reagent mixer impeller was loose, impeller was correctly replaced in its housing.Then, the cse performed the self-check and found that the probe 4 of the washing station was leaking and the solenoid valve was replaced.Further, the cse ran self-check which passed.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2026-00081 on 27-mar-2026.Additional information (30-apr-2026): siemens has concluded the investigation of the event.Based on the available information, the cause of the erroneously depressed result cannot be determined as multiple part replacements and absence of logger files.The customer is operational.A product problem was not identified.The instrument is performing according to specifications.No further evaluation is required.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated to reflect the additional information.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown
NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24711187
Report Number2432235-2026-00081
Device Sequence Number17664288
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age84 YR
Patient SexMale